Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 11, 2016, 5:10 PM CDT for Hopkins County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 5:10 PM CDT (22:10 UTC)
- Expired
- Apr 11, 2016, 5:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Hopkins County, TX
The radar
The Shreveport radar (KSHV), 169 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 5:22 PM CDT | HAIL 1 | 4 S Sulphur Springs, TX | REPORTS OF QUARTER SIZE HAIL 4 MILES S OF SULPHUR SPRINGS. |
| Apr 11, 5:31 PM CDT | HAIL 1 | Como, TX | QUARTER SIZE HAIL REPORTED IN COMO |
| Apr 11, 5:53 PM CDT | HAIL 1.75 | 9 W Winnsboro, TX | IN NEWSOME GOLF BALL SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 3.7
The text
As transmitted.
075
WFUS54 KFWD 112210
TORFWD
TXC223-112245-
/O.NEW.KFWD.TO.W.0012.160411T2210Z-160411T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HOPKINS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 510 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES SOUTH OF SULPHUR SPRINGS...MOVING EAST AT 45
MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
COMO AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3296 9531 3296 9566 3298 9567 3298 9572
3310 9571 3309 9531
TIME...MOT...LOC 2210Z 274DEG 37KT 3301 9563
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
STALLEY1 follow-up statement
919
WWUS54 KFWD 112225
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT MON APR 11 2016
TXC223-112245-
/O.CON.KFWD.TO.W.0012.000000T0000Z-160411T2245Z/
HOPKINS TX-
525 PM CDT MON APR 11 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHEASTERN HOPKINS COUNTY...
AT 523 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF COMO...OR 9 MILES SOUTHEAST OF
SULPHUR SPRINGS... MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND HEN EGG SIZE.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN HOPKINS COUNTY BUT WILL IMPACT THE COMMUNITIES OF
PICKTON...CORNERSVILLE AND COMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3296 9531 3296 9566 3298 9567 3299 9566
3310 9559 3309 9531
TIME...MOT...LOC 2223Z 265DEG 32KT 3304 9550
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:51 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 11, 3:51 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT MON APR 11 2016 .DISCUSSION... ...HEADLINES...SOME SHOWERS AND THUNDERSTORMS (INCLUDING SOME SEVERE) THROUGH THIS EVENING THEN A SMALL BREAK IN THE ACTION TONIGHT AND INTO TOMORROW BEFORE RAIN AND THUNDERSTORM CHANCES RETURN TOMORROW NIGHT INTO WEDNESDAY. MOSTLY DRY THURSDAY AND FRIDAY THEN RAIN CHANCES INCREASE AGAIN THIS WEEKEND INTO EARLY NEXT WEEK. A FAIRLY COMPLEX WEATHER PATTERN IS CURRENTLY IN PLACE ACROSS NORTH TEXAS WITH SEVERAL FEATURES OF NOTE. AT THE SURFACE THE CENTER OF A LOW PRESSURE SYSTEM IS LOCATED OVER NORTH TEXAS WITH A COLD FRONT EXTENDING EASTWARD ALONG THE RED RIVER AND A DRY LINE EXTENDING SOUTHWARD AND APPROACHING THE I-35 CORRIDOR. MEANWHILE AN UPPER LEVEL LOW IS SWIRLING OVER THE TEXAS AND OKLAHOMA PANHANDLES FUNNELING IN MID LEVEL DRY AIR FROM THE SOUTHWEST. ALL OF THESE FEATURES WILL COMBINE TO BE FOCUSING MECHANISMS FOR POTENTIAL SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER PORTIONS OF THE AREA. THE GREATEST POTENTIAL APPEARS TO BE NEAR THE SURFACE LOW AND FRONTAL BOUNDARY AND OUT AHEAD OF THE DRY LINE SO ESSENTIALLY AREA WIDE NORTH OF I-20 WITH A SECONDARY MORE ISOLATED THREAT SOUTH OF I-20 AND ALONG AND EAST OF I-35. THE LOW WILL RAPIDLY MOVE EASTWARD OVERNIGHT AND BY TUESDAY MORNING IT WILL BE CENTERED OVER THE LOWER MS VALLEY. A WEAK SURFACE BOUNDARY WILL EXTEND BACK TO THE WEST INTO EAST TEXAS SO SOME LINGERING SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW MORNING OVER OUR EXTREME EASTERN COUNTIES. ZONAL FLOW ALOFT WILL BRIEFLY SET UP TUESDAY DURING THE DAY AND AFTERNOON BEFORE SHIFTING TO SOUTHWEST FLOW TOMORROW NIGHT AND WEDNESDAY AS AN UPPER LEVEL LOW CURRENTLY SPINNING OFF THE BAJA CALIFORNIA COAST MOVES INTO THE SOUTHWEST U.S. THIS UPPER LEVEL LOW MOVES EXTREMELY QUICKLY AND WILL TRACK NEAR NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING PROVIDING AN INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS. THERE IS VERY LITTLE IN THE WAY OF ANY WELL DEFINED SURFACE FEATURES DURING THIS TIME FRAME AND THUS THIS SYSTEM LOOKS MAINLY LIKE A RAIN MAKER WITH SOME ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THURSDAY AND FRIDAY LOOKS FAIRLY BENIGN WITH TEMPERATURES REBOUNDING TO MORE NORMAL READINGS AFTER A LITTLE COOLING ON TUESDAY AND WEDNESDAY AND OUR NEXT WEATHER FEATURE WE ARE WATCHING WILL BE THIS WEEKEND. THE GFS AND ECMWF ARE FAIRLY CONSISTENT IN DEVELOPING A WELL DEFINED UPPER LEVEL LOW OVER THE FOUR CORNERS REGION BY SATURDAY. ABUNDANT MOISTURE FUNNELS IN AHEAD OF THIS LOW WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER MUCH OF THE LONE STAR STATE BY LATE SATURDAY INTO SUNDAY. THE DETAILS ON TIMING AND IMPACTS WITH THIS NEXT SYSTEM WILL BE REFINED IN THE COMING DAYS AS THE MODELS COME INTO MORE AGREEMENT BUT CERTAINLY AT THIS POINT THERE ARE MANY SIGNS POINTING TOWARDS THE POSSIBILITY OF WIDESPREAD RAIN ACROSS NORTH TEXAS BY LATE SATURDAY INTO SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK AS THE UPPER LEVEL LOW WILL SLOWLY MEANDER NORTH AND EAST. HOETH && .AVIATION... /ISSUED 114 PM CDT MON APR 11 2016/ /18Z TAFS/ CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING WITH A RETURN OF MVFR CIGS BEHIND THE FRONT. SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT FOR LARGE HAIL AND POSSIBLY STRONG WINDS. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON. THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME IMPROVEMENT AROUND MIDDAY TUESDAY. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 54 70 54 70 53 / 20 10 60 30 10 WACO 52 71 53 70 52 / 10 20 60 30 10 PARIS 54 68 49 67 50 / 30 10 60 30 10 DENTON 50 68 50 69 50 / 20 10 60 30 10 MCKINNEY 53 69 51 69 51 / 30 10 60 30 10 DALLAS 56 70 54 70 55 / 20 10 60 30 10 TERRELL 54 69 52 69 52 / 30 10 60 30 10 CORSICANA 55 69 54 69 54 / 30 10 60 30 10 TEMPLE 55 72 55 69 53 / 20 20 70 30 10 MINERAL WELLS 49 68 51 71 51 / 10 20 60 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 3:48 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT MON APR 11 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL COMBINE WITH A DRYLINE...A COLD FRONT AND AN UNSTABLE ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS THROUGH THE EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...HOWEVER...STORMS NORTH OF INTERSTATE 20 MAY BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY AFTERNOON THROUGH WEDNESDAY. SOME HAIL WILL BE POSSIBLE BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. HEAVY RAIN AND SEVERE STORMS MAY BE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THROUGH THIS EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE TO CAMERON.
In the hours before
Local storm report, Apr 11, 4:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
451 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL ALVORD 33.37N 97.68W
04/11/2016 E2.75 INCH WISE TX CO-OP OBSERVER
NEARLY COVERING THE GROUNDLocal storm report, Apr 11, 4:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL SLIDELL 33.37N 97.40W
04/11/2016 E0.88 INCH WISE TX AMATEUR RADIO
HAMS REPORT NICKEL SIZE HAIL IN SLIDELL.Local storm report, Apr 11, 4:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 3 W SLIDELL 33.37N 97.45W
04/11/2016 E1.75 INCH WISE TX TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED 3 MILES WEST OF SLIDELLLocal storm report, Apr 11, 4:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 4 S SLIDELL 33.31N 97.40W
04/11/2016 E1.00 INCH WISE TX AMATEUR RADIO
REPORT OF QUARTER SIZE HAIL 4 MILES S OF SLIDELLLocal storm report, Apr 11, 4:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND GST 4 S SLIDELL 33.31N 97.40W
04/11/2016 M62 MPH WISE TX AMATEUR RADIO
MEASURED 62 MPH WIND GUST 4 MILES S OF SLIDELLLocal storm report, Apr 11, 5:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL KRUM 33.27N 97.25W
04/11/2016 E1.75 INCH DENTON TX AMATEUR RADIO
GOLFBALL SIZE HAIL IN KRUMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:04 AM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 11, 10:48 AM CDT | Special Weather Statement | FWD | Delta | 27 min |
| Apr 11, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 62 min |
| Apr 11, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 55 min |
| Apr 11, 3:38 PM CDT | Special Weather Statement | FWD | Hunt | 22 min |
| Apr 11, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| Apr 11, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 20 min |
| Apr 11, 3:59 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 46 min |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 34 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | FWD | Montague, Wise | 27 min |
| Apr 11, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 65 min |
| Apr 11, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 62 min |
| Apr 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 61 min |
| Apr 11, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| Apr 11, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 49 min |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.